JB
Jacopo Borga
math.PRmath.COmath.MPmath-phmath.RT
On Valency
published · living versionsW_wabhv8kr·v1 · currentpublished
Preprints & journals
27 papers in the corpus · 2018–2026Directed distances in spanning-tree-decorated planar maps: exact exponent, scaling limit and universality2609.22514v1 · Jacopo Borga, Ewain Gwynne, Yuanzheng Wang2026 · 0 citationsarXiv
Directed distances in bipolar-oriented triangulations: exact exponents and scaling limits2510.26123v1 · Jacopo Borga, Ewain Gwynne2025 · 0 citationsarXiv
Permuton and local limits for the Luce model2509.07729v3 · Jacopo Borga, Sourav Chatterjee, Persi Diaconis2025 · 0 citationsarXiv
Surface sums in two-dimensional large- lattice Yang--Mills: Cancellations and explicit computations for general loops2508.13827v2 · Jacopo Borga, Sky Cao, Jasper Shogren-Knaak2025 · 0 citationsarXiv
The longest increasing subsequence of Brownian separable permutons2506.19123v1 · Arka Adhikari, Jacopo Borga, Thomas Budzinski et al.2025 · 0 citationsarXiv
High-dimensional permutons: theory and applications2412.19730v3 · Jacopo Borga, Andrew Lin2024 · 0 citationsarXiv
Surface sums for lattice Yang-Mills in the large- limit2411.11676v2 · Jacopo Borga, Sky Cao, Jasper Shogren-Knaak2024 · 0 citationsarXiv
Reconstructing SLE-decorated Liouville quantum gravity surfaces from random permutons2409.15494v1 · Jacopo Borga, Ewain Gwynne2024 · 0 citationsarXiv
A determinantal point process approach to scaling and local limits of random Young tableaux2307.11885v2 · Jacopo Borga, C'edric Boutillier, Valentin F'eray et al.2023 · 0 citationsThe Annals of Probability, vol. 53, no. 1, 2025, pp. 299-354
Power-law bounds for increasing subsequences in Brownian separable permutons and homogeneous sets in Brownian cographons2303.17030v3 · Jacopo Borga, William Da Silva, Ewain Gwynne2023 · 2 citationsAdvances in Mathematics, vol. 439, 2024, article 109480
On the geometry of uniform meandric systems2212.00534v2 · Jacopo Borga, Ewain Gwynne, Minjae Park2022 · 4 citationsCommunications in Mathematical Physics, vol. 404, no. 1, 2023, pp. 439-494
Permutons, meanders, and SLE-decorated Liouville quantum gravity2207.02319v3 · Jacopo Borga, Ewain Gwynne, Xin Sun2022 · 5 citationsJ. Eur. Math. Soc. 28 (2026), no. 11, pp. 4893-4949
Large deviation principle for random permutations2206.04660v2 · Jacopo Borga, Sayan Das, Sumit Mukherjee et al.2022 · 6 citationsInternational Mathematics Research Notices, 2024(3), 2138-2191
Baxter permuton and Liouville quantum gravity2203.12176v2 · Jacopo Borga, Nina Holden, Xin Sun et al.2022 · 5 citationsProbability Theory and Related Fields, vol. 187, no. 3-4, 2023, pp. 869-941
The skew Brownian permuton: a new universality class for random constrained permutations2112.00156v4 · Jacopo Borga2021 · 8 citationsProceedings of the London Mathematical Society 126 (6), pp. 1842-1883 (2023)
The permuton limit of strong-Baxter and semi-Baxter permutations is the skew Brownian permuton2112.00159v3 · Jacopo Borga2021 · 5 citationsElectronic Journal of Probability, vol. 27, 2022, pp. 1-53
Random Permutations -- A geometric point of view2107.09699v1 · Jacopo Borga2021 · 6 citationsarXiv
Quenched law of large numbers and quenched central limit theorem for multi-player leagues with ergodic strengths2103.01320v1 · Jacopo Borga, Benedetta Cavalli2021 · 2 citationsAnn. Appl. Probab. 32(6): 4398-4425 (December 2022)
The feasible regions for consecutive patterns of pattern-avoiding permutations2010.06273v4 · Jacopo Borga, Raul Penaguiao2020 · 6 citationsDiscrete Mathematics, Vol. 346, No. 2, 2023
Scaling and local limits of Baxter permutations and bipolar orientations through coalescent-walk processes2008.09086v3 · Jacopo Borga, Mickael Maazoun2020 · 10 citationsAnn. Probab. 50(4): 1359-1417 (July 2022)
Scaling and local limits of Baxter permutations through coalescent-walk processes2003.12639v2 · Jacopo Borga, Mickael Maazoun2020 · 1 citationLIPIcs, Vol. 159, 7:1-7:18, AofA 2020
Asymptotic normality of consecutive patterns in permutations encoded by generating trees with one-dimensional labels2003.08426v2 · Jacopo Borga2020 · 8 citationsRandom Struct Alg. 2021; 59: 339-375
Almost square permutations are typically square1910.04813v2 · Jacopo Borga, Enrica Duchi, Erik Slivken2019 · 11 citationsAnn. Inst. H. Poincar\'e Probab. Statist. 57(4): 1834-1856 (November 2021)
The feasible region for consecutive patterns of permutations is a cycle polytope1910.02233v2 · Jacopo Borga, Raul Penaguiao2019 · 6 citationsAlgebr. Comb. 3 (2020), no. 6, 1259-1281
A decorated tree approach to random permutations in substitution-closed classes1904.07135v2 · Jacopo Borga, Mathilde Bouvel, Valentin F'eray et al.2019 · 20 citationsElectron. J. Probab. 25 (2020), paper no. 67, 52 pp
Square permutations are typically rectangular1904.03080v3 · Jacopo Borga, Erik Slivken2019 · 17 citationsAnn. Appl. Probab., Volume 30, Number 5 (2020), 2196-2233
Local convergence for permutations and local limits for uniform -avoiding permutations with 1807.02702v3 · Jacopo Borga2018 · 16 citationsProbab. Theory Relat. Fields 176, 449-531 (2020)
Career total: 34 works. 27 are in this corpus.
Profile built from the corpus for this byline.
Author records are still filling in while the Hub is in alpha. If this is your page, you'll be able to claim it soon. Spot a mistake? Tell us.